# SDR NWAA084859873

- Difficulty date: November 3, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 66,593 hours, 61,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 19-22 OF THE CABIN AND IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MX REPAIRED THE CONNECTOR FOR THE WIRE HARNESS AT THE SIDEWALL AND FUNCTIONALLY CHECKED THE SYSTEM.
